# SDR HEEA0014590

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 7001482
- Condition: Malfunctioned
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R CONTROL NR 2 SIDE IS STUCK.
